# SDR DALA2016100507091

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT IN THE BS 727A FRAME BETWEEN STRINGERS 24L AND 25L.  MAINTENANCE REPAIRED IAW ERA 550631-14.
